# SDR C2XA03CL016

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2144 THE CREW REPORTED AFTER TAKEOFF RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE ECIAS.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND TIGHTENED THE BACKSHELL AND CLEANED THE CONNECTOR PLUG TO THE NOSE GEAR WEIGHT ON WHEELS PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.
